# SDR CA080731002

- Difficulty date: July 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 27,162 hours
- Engine: Lyc T5317A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 212040143001
- Condition: Rough
- Location: Transmission
- Component: Transmission, Bell
- Component part number: 205040001045
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON A SCHEDULED INSPECTION OF THE TRANSMISSION WAFFER FILTER AN EXCESSIVE AMOUNT OF FERROUS METAL WAS FOUND. THERE HAD BEEN NO METAL FOUND ON THE CHIP DETECTOR OR IN THE COURSE INLET SCREEN. A SWEEP OF THE SUMP WITH A MAGNET FOUND NO METAL. AFTER DISSASEMBLY AND INSPECTION OF THE TRANSMISSION, GEARS, AND BEARINGS, THE BEARING SET P/N 212-040-143-001 IN THE HYDRAULIC PUMP AND TACHOMETER DRIVE ASSEMBLY OFFSET QUILL WAS FOUND TO BE ROUGH.
